# SDR CA060828001

- Difficulty date: August 28, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Cndair CL6012A12
- Aircraft time: 23,945 hours
- Engine: Ge CF343A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6052T06P05
- Part serial: CGWE0333
- Condition: Broken
- Location: Engine Fuel
- Part time: 5,621 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LT MAIN AND SCAVENGE EJECTOR FAILURE (MOTIVE FLOW FAILURE). FUEL PUMP SHAFT  FOUND BROKEN. FUEL PUMP REPLACED AND AIRCRAFT RETURNED TO SERVICE.  A/C HOURS;  25194:25 CYCLES; 29896  (TC NR 20060828001)
